Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 31, Number 4

All articles in this issue are freely accessible.

On Fermat’s last theorem
H. S. Vandiver.
Trans. Amer. Math. Soc. 31 (1929), 613-642
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501503
The degree and class of multiply transitive groups. II
W. A. Manning.
Trans. Amer. Math. Soc. 31 (1929), 643-653
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501504
Algebraic combinations of exponentials
J. F. Ritt.
Trans. Amer. Math. Soc. 31 (1929), 654-679
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501505
On the zeros of exponential polynomials
J. F. Ritt.
Trans. Amer. Math. Soc. 31 (1929), 680-686
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501506
On the singularities of linear partial differential equations
Bernard Osgood Koopman.
Trans. Amer. Math. Soc. 31 (1929), 687-693
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501507
A generalization of Dirichlet’s series and of Laplace’s integrals by means of a Stieltjes integral
D. V. Widder.
Trans. Amer. Math. Soc. 31 (1929), 694-743
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501508
A study of continuous curves and their relation to the Janiszewski-Mullikin theorem
Leo Zippin.
Trans. Amer. Math. Soc. 31 (1929), 744-770
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501509
On extended Stieltjes series
Hubert Stanley Wall.
Trans. Amer. Math. Soc. 31 (1929), 771-781
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501510
The asymptotic solution of an operational equation
John R. Carson.
Trans. Amer. Math. Soc. 31 (1929), 782-792
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501511
On commutation formulas in the algebra of quantum mechanics
Neal H. McCoy.
Trans. Amer. Math. Soc. 31 (1929), 793-806
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501512
The basic power series of interpolation
George Rutledge.
Trans. Amer. Math. Soc. 31 (1929), 807-820
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501513
The limit points of a group
Lester R. Ford.
Trans. Amer. Math. Soc. 31 (1929), 821-828
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501514
On linear upper semi-continuous collections of bounded continua
Wallace Alvin Wilson.
Trans. Amer. Math. Soc. 31 (1929), 829-836
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501515
The asymptotic location of the roots of a certain transcendental equation
Rudolph E. Langer.
Trans. Amer. Math. Soc. 31 (1929), 837-844
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501516
Nets with equal $W$ invariants
V. G. Grove.
Trans. Amer. Math. Soc. 31 (1929), 845-852
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501517
Contributions to the general theory of transformations of nets
V. G. Grove.
Trans. Amer. Math. Soc. 31 (1929), 853-860
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501518
Note on integro-$q$-difference equations
C. Raymond Adams.
Trans. Amer. Math. Soc. 31 (1929), 861-867
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501519
The expansion problem in the theory of ordinary linear differential systems of the second order
Rudolph E. Langer.
Trans. Amer. Math. Soc. 31 (1929), 868-906
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501520
On the degree of convergence of expansions in an infinite interval
W. E. Milne.
Trans. Amer. Math. Soc. 31 (1929), 907-918
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501521
A kinematical treatment of some theorems on normal rectilinear congruences
Charles H. Rowe.
Trans. Amer. Math. Soc. 31 (1929), 919-930
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501522
Errata: “The singular points of analytic space-curves” [Trans. Amer. Math. Soc. 31 (1929), no. 1, 145–163; 1501473]
Arthur Ranum.
Trans. Amer. Math. Soc. 31 (1929), 931
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500506
American Mathematical Society